Hi this is my second time having kidney stones I have the pain on my side/back I have to pee alot feel a bit nauseous but this time I'm seeing blood in my urine should I be worried last time I didn't see it but I went to the hospital and they said I did have blood in my urine I don't see it every time I pee tho
I'd definitely touch base with or make an appt with your doctor. May be from the stone cutting you or a UTI or something like that. Always important when there's micro or macrohematuria seen or present in the urine.
Kidney stones can be or are caused by too much calcium and lack of Magnesium> . I'd like to direct you to Search Magnesium and kidney stones. This is one sign of lack of Mg and hundreds more., Dr Carolyn Dean's book is amazing. The Magnesium Miracle.. It will help you understand your symptoms and you will be amazed at what problems lack of Mg can cause. Youtube is another good source for searching on Magnesium, several clinicians have recorded reports and findings. Also make sure to take note of oral magnesium replacement and transdermal Mg at the same time. Oral Mg takes 6 to 12 months before it would build up enough in your system, while transdermal Mg will work instantly but you have to spray it on frequently. I got used to it. I use both but oral replacement is much simpler eventually. I have put my whole household, friends and family on Mg supplementation. You probably will end up doing the same once you do your research. Its best to get the books too. They have further info that won't be on line nor on Youtube.
The other book is "Transdermal Magnesium" by Dr. Mark Sircus...
Good health and good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.